Maybe I have my settings wrong?? Anyway, im glad to know you're all out there. I've stayed the course on 40 mg Viibryd through the nausea, diarrhea, brain zaps and scary sleep paralysis. I'm happy that I did though. I'm feeling really well and the side effects have passed. I hope some of you members will "friend me," or tell me how to make friends. Thanks and best regards
Hi 4NSubstances, I 'friended' you, but just figured you were busy, or you couldn't bear the very sight of me!
This, by the way, is the "Community", the forum is something else entirely.
So glad to learn that you are feeling better on Viibryd, and it's great that those side effects are gone.
Hopefully your friend,
Hi, yes just click on the avatar of the person you want to be friends with, it will direct you to their profile page and you can click on 'Add friend' - this will make you become of fan of that person, and as already said, this person will be notified that you want to be friends, if they accept your friend request then you will have the option to ask a private question when you click back on that members avatar : )
You can also post more questions and people will aid you with their suggestions, experiences. Often you will find some one whom you feel comfortable with. And that leads you to others.
You can search questions on past topics and see how people are responding. That can also give you a clue. And just so you know, people don't give out personal information such as address, phone, etc. so you are safe from unwanted contacts.
WoW, I'm a dummy! I'm not the most computer hip person in the world I admit, but I soon found my answer and felt foolish! There are still a couple things on the profile, etc that I've found puzzling, but I now have friends! I'll reserve public questions in the future for serious topics. Thank You to all my new pals!
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2012 • 7 answers
Posted 10 Jan 2015 • 1 answer
Posted 22 Mar 2016 • 3 answers
Posted 17 Oct 2016 • 1 answer
Posted 22 Aug 2017 • 1 answer